Hi I was just wondering if any of you have had this. I've been in etanercept since the end of August 2014. I've noticed recently it's become more painful to inject then since Friday (my injection day) I've had bruising and a red itchy patch which seems to have grown. I read some where it should go after 3 days but if it gets worse contact a dr. But is that after 3 days I call a dr? I'm trying not to look up too much info as it can make me feel all panicky. It also always shows pictures of those that have had Steven Johnson syndrome (frightening stuff some of these rare side effects) The rheumatology helpline isn't open today and I can't find my patient info leaflet (typical). My experience is that GPs have very little experience with these newer drugs unless I've been taking them a while then they sort of catch up. So I'm not hopeful an oncall gp would know. Am I being totally neurotic? I didn't sleep very well because of pain in my arm so think maybe that isn't helping me think things through clearly.
Thanks for reading xxx